Follow
Tom Kelly
Tom Kelly
Verified email at gatech.edu - Homepage
Title
Cited by
Cited by
Year
A local epsilon version of Reed's Conjecture
T Kelly, L Postle
Journal of Combinatorial Theory, Series B 141, 181-222, 2020
192020
Bounds on the maximum number of minimum dominating sets
S Connolly, Z Gabor, A Godbole, B Kay, T Kelly
Discrete Mathematics 339 (5), 1537-1542, 2016
192016
Bounding by a fraction of for graphs without large cliques
M Bonamy, T Kelly, P Nelson, L Postle
Journal of Combinatorial Theory, Series B 157, 262-282, 2022
18*2022
Minimum size of feedback vertex sets of planar graphs of girth at least five
T Kelly, CH Liu
European Journal of Combinatorics 61, 138-150, 2017
162017
Colorings, transversals, and local sparsity
RJ Kang, T Kelly
Random Structures & Algorithms 61 (1), 173-192, 2022
152022
Graph and hypergraph colouring via nibble methods: A survey
DY Kang, T Kelly, D Kühn, A Methuku, D Osthus
Proceedings of the 8th European Congress of Mathematics, 771-823, 2021
122021
Thresholds for Latin squares and Steiner triple systems: Bounds within a logarithmic factor
DY Kang, T Kelly, D Kühn, A Methuku, D Osthus
Transactions of the American Mathematical Society, 2023
102023
Almost all optimally coloured complete graphs contain a rainbow Hamilton path
S Gould, T Kelly, D Kühn, D Osthus
Journal of Combinatorial Theory, Series B 156, 57-100, 2022
92022
The structure of binary matroids with no induced claw or Fano plane restriction
M Bonamy, F Kardos, T Kelly, P Nelson, L Postle
Advances in Combinatorics 1, 17pp., 2019
82019
Size of the largest induced forest in subcubic graphs of girth at least four and five
T Kelly, CH Liu
Journal of Graph Theory 89 (4), 457-478, 2018
82018
Exponentially many 4‐list‐colorings of triangle‐free graphs on surfaces
T Kelly, L Postle
Journal of Graph Theory 87 (2), 230-238, 2018
72018
Hamilton transversals in random Latin squares
S Gould, T Kelly
Random Structures & Algorithms 62 (2), 450-478, 2023
62023
Perfect matchings in random sparsifications of Dirac hypergraphs
DY Kang, T Kelly, D Kühn, D Osthus, V Pfenninger
arXiv preprint arXiv:2211.01325, 2022
62022
A proof of the Erdős--Faber--Lovász conjecture
D Kang, T Kelly, D Kühn, A Methuku, D Osthus
Annals of Mathematics 198 (2), 537-618, 2023
52023
Optimal spread for spanning subgraphs of Dirac hypergraphs
T Kelly, A Müyesser, A Pokrovskiy
arXiv preprint arXiv:2308.08535, 2023
52023
A special case of Vu’s conjecture: colouring nearly disjoint graphs of bounded maximum degree
T Kelly, D Kühn, D Osthus
Combinatorics, Probability and Computing 33 (2), 179-195, 2024
32024
Fractional coloring with local demands
T Kelly, L Postle
arXiv preprint arXiv:1811.11806, 2018
32018
On the density of critical graphs with no large cliques
T Kelly, L Postle
Combinatorica, 1-33, 2023
22023
Induced 2-degenerate Subgraphs of Triangle-free Planar Graphs
Z Dvořák, T Kelly
Electronic Journal of Combinatorics, 2017
22017
Solution to a problem of Erd\H {o} s on the chromatic index of hypergraphs with bounded codegree
DY Kang, T Kelly, D Kühn, A Methuku, D Osthus
arXiv preprint arXiv:2110.06181, 2021
12021
The system can't perform the operation now. Try again later.
Articles 1–20